How is everyone doing on the V3 new d...
Hard Clock

United States

#173 Mar 24, 2013
My clock gets hard when the wind blows thanks to V3. My girlfriends butthole is really sore now.
Hard Clock

United States

#174 Mar 24, 2013
carlita wrote:
<quoted text>Just sign up online for $25 and you can order anytime you want...
Carlina....are you still hot?
greatness

Seneca, SC

#175 Mar 24, 2013
I have been taking them for about 3months and I love them.................. LOST WEIGHT,MORE ENERGY,BETTER MOOD,AN JUST AT EASE THRU MY DAY.........
Oldfolks

Buchanan, VA

#176 Apr 22, 2013
my husband and I both tried the V3 diet pills. We both recently quit smoking and gained 25 pds - we needed some help to jump start our weight loss. I cannot say that they helped or didn't help. I can say that we both have had non-stop stomach problems since around the same time we started taking them and still do. We only took them for less than a week. I am only sharing this to see if anyone else has had similar experience.
help

Roanoke, VA

#177 Apr 22, 2013
Where can you get them?
trish

Killeen, TX

#178 May 25, 2013
sharon cook wrote:
Well im goin to give it a try and also work out i dont want to loose much but i cant leave the pop alone
The pop will make you gain weight faster than anything sweety.
hello

Alexandria, VA

#179 May 25, 2013
I've never heard of anyone having stomach problems by taking the V3! They are all natural ingredients! They have proven to improve your mood and energy, reduce your appetite, burn fat and improve your concentration! Nothing but good results from everyone I know that takes them!
spp

Morrisville, NC

#180 Jun 23, 2013
what is the side effects of these pills,and what happens when you stop taking them after you reach you weight goal?
v s distributor

Brooklyn, NY

#181 Jun 24, 2013
There isn't supposed to be any side effects. They don't cause the jitters or speed up your heart rate, or anything like that. Once you lose what you want you can stop taking them.
amanda

Augusta, GA

#182 Jun 25, 2013
Is it safe for nursing mothers? A friend of mine had a baby and was curious if she could take them while nursing.
pathetic

Duluth, GA

#183 Jun 26, 2013
It has
v 3 distributor

United States

#184 Jun 26, 2013
That's probably a ? for her doctor but the ingredients are all natural and safe so it should be fine.
Works4me

Huntington, WV

#185 Jun 26, 2013
Snake oil hucksters....Losing weight is easy! Change your freakin diet! No sugary sweets, no Big Mac's, etc. 6 meals a day consisting of good carbs (whole grains, oatmeal, brown rice) lean meat (chicken, fish), veggies (broccoli is great). Need good fats too (avocado, flax seed are good). Meal replacement shakes too. And exercise! You want your body to burn fat, not sugar from meals. If you absolutely can't live without sugar, eat it right after exercising to replenish muscle storage. Do this and watch the weight disappear!
meeee

Effingham, IL

#186 Jul 18, 2013
Anonymous wrote:
<quoted text>
Did you think they were going to be free?
They meant that it was probably a sales person...not that it cost money...smh
Level 1

Since: Jun 13

Huntington, WV

#187 Jul 18, 2013
Melissa V3 Ind Rep wrote:
There is nothing in V3 to cause Kidney Stones. It is an all natural supplement. I hope you feel better soon.
Lack of nutrition causes kidney stones. This product causes people to starve themselves so it is the cause indirectly. But HEALTHY diet and exercise doesn't cause that. I'm speaking from my own personal experience too. So don't hate people just be careful when taking this medicine too much of a good thing apparently isn't good.
Lawless

Columbus, OH

#188 Jul 19, 2013
Wendy from WV wrote:
there goes the professor again, rambling on and on, its hard to take someones advice, that doesn`t even believe in christianity, just read his other posts, ridiculous, but to each, their own, if everyone in this heavenly world had the same beliefs, then it would be a boring world, and there would be no point in praying for anyone else. So, how a person takes off the weight, is their own decision, and I can guarantee, if you pray a little, it goes a long way(directed to the professor). Everyone has issues, some more than others, and I feel you don`t have anything postitive to say or aren`t willing to help other people out by posting things, then just maybe you shouldn`t try to influence them by squishing their beliefs, just a thought, by the way, thank you for letting me vent
Well said. Also, I think most (if not all) folks struggle with SOMETHING in life. For some it is food, others it is exercise, drugs, shopping, porn, work etc etc. If someone is able to help someone else (even if it is a placebo effect), then what does it hurt another to have them try to get better?

Yes, I believe through prayer and petition asking God for things in His will is sound advice.

I hope we can encourage one another versus judging someone because they sin differently than we may.
Happy Happy

Pikeville, KY

#189 Aug 3, 2013
thrilled wrote:
i have lost 6.4 lbs in 1 week.. just wondering what others have lost.
i love the energy boost.. guaranteed energy in 30 min...not jittery.. i love it and think im addicted.
I have to open It up and take 1/2 of It then I like It ....My system Is weak to meds .... I trying to find a better price ? Im on fixed Income !
Wanda

Yuma, AZ

#190 Aug 4, 2013
I used it and in less than 3 months I lost 25 pounds.
JAT

Tracy, CA

#191 Sep 6, 2013
Hemlock and ricin are also all natural but you don't see people lining up for that oh so is anthrax. Do some research and stop saying all natural because 5HTP whic is a serotonin inhibitor is synthesized. This is used to treat people with add and other mood disorders. Then chromium also natural can lead to a whole other mess of problems in the liver and kidneys. Taking this stuff for a month might be good, but the side effects could be a serotonin dependency because your body stops producing it and relies on the ingredients in this pill. Then a few years down the road you get some other issues relating to mood disorders. But hey let's just rely on the all natural card.
JAT

Tracy, CA

#192 Sep 6, 2013
v s distributor wrote:
There isn't supposed to be any side effects. They don't cause the jitters or speed up your heart rate, or anything like that. Once you lose what you want you can stop taking them.


Caffeine = Speedier heart rate. There are always side effects anthrax is all natural too.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Huntington Discussions

Title Updated Last By Comments
Never bet with a republican 25 min MarkJ- 166
paul walker jr ??? (Oct '09) 33 min R island girl and... 49
Super Bowl Party Guest ? 54 min Respect 2
Camden Park shutting down 1 hr Mad Momma 10
right to work passed by the house today 1 hr Dolly 23
Magistrate Dan Goheen's dead son 1 hr teresa 9
Anyone know Shawn or Kenora Koontz? 1 hr kym 2
More from around the web

Personal Finance

Huntington Mortgages